You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Existence Theory for First Order Discontinuous Functional Differential Equations
Eduardo Liz and Rodrigo L. Pouso
Proceedings of the American Mathematical Society
Vol. 130, No. 11 (Nov., 2002), pp. 3301-3311
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1194158
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove the existence of extremal solutions for a first order functional differential equation subject to nonlinear boundary conditions of functional type. Moreover, the functions that define our problem are allowed to be discontinuous. The proof of our main result is based on a generalized iterative technique.
Proceedings of the American Mathematical Society © 2002 American Mathematical Society